# SDR GLBA96044

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIU - CREW REPORTED PROPS GO TO LOW PITCH WHEN POWER IS PULLED TO IDLE IN FLAIR.  MAINTENANCE ADJUSTED POWER LEVER MICROSWITCH.  OPS CHECK GOOD.  (M)
